Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Severe gastric problem, tightness in chest, burping after having food. Had endoscopy. Taking normaxin and neksium. Treatment?

Dear Doc. I have been suffering from severe gastric problem for almost last year and half. Had endoscopy 8months ago and have been on drugs called NORMAXIN and NEKSIUM-40 mg. ever since. The moment I finish my food I starts getting burp and feel uneasy in my chest and stomach. Although I consumes light and blend food. There s lot of stress in my job? Does all these symptoms lead to high blood pressure . How to get rid of this problem. Doc. Please help!
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
welcome to health care magic
The treatment of gastritis may be centered on antacids and H1 receptor, by modern medicine practitioners. It will temporarily alleviate the trouble, long term relief can be obtained by life style change, reducing obesity, exercising and practicing yoga.
drink at least 12 glasses of water every day.the medicines prescribed are good.
Asafoedita helps to relieve the gastric problem.
Drink cold milk at least twice in a day, if it is tolerated.
Eat green leafy vegetables, fruits like banana .
Fennel seeds can also give relief in gastric pain.
Yoga and daily walk in fresh air helps to combat stress and strain.
mail me at
take care
Answered: Thu, 7 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor